Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 78, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 16, 2012, 7:34 PM EDT for Ben Hill County, Irwin County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2012, 7:34 PM EDT (23:34 UTC)
- Expired
- Mar 16, 2012, 8:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Ben Hill County, GA, Irwin County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 7:44 PM EDT | HAIL 1 | 3 Ene Ashton, GA | QUARTER SIZE HAIL IN EASTERN BEN HILL COUNTY. STRONG WINDS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS52 KTAE 162334
SVRTAE
GAC017-155-170015-
/O.NEW.KTAE.SV.W.0078.120316T2334Z-120317T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
734 PM EDT FRI MAR 16 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA...
EAST CENTRAL IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 815 PM EDT
* AT 729 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OSIERFIELD...AND MOVING SOUTHEAST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3166 8300 3160 8305 3156 8305 3154 8306
3154 8308 3159 8312 3174 8322 3182 8309
3179 8305 3178 8299
TIME...MOT...LOC 2333Z 326DEG 6KT 3169 8307
$$
38-GODSEY1 follow-up statement
601
WWUS52 KTAE 162350
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 PM EDT FRI MAR 16 2012
GAC017-155-170015-
/O.CON.KTAE.SV.W.0078.000000T0000Z-120317T0015Z/
BEN HILL GA-IRWIN GA-
750 PM EDT FRI MAR 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EAST CENTRAL IRWIN AND EASTERN BEN HILL COUNTIES...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OSIERFIELD. THIS STORM WAS NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3166 8300 3160 8305 3156 8305 3154 8306
3154 8308 3159 8312 3174 8322 3182 8309
3179 8305 3178 8299
TIME...MOT...LOC 2350Z 226DEG 1KT 3170 8307
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:28 PM EDT, 5 hours 6 minutes earlier.
Area forecast discussion, Mar 16, 2:28 PM EDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 228 PM EDT Fri Mar 16 2012 .SYNOPSIS... As of 2 PM EDT, temperatures had soared into the lower to middle 80s for most locations. Subsequently, a scattered CU field has begun to develop along and north of the sea breeze fronts. Regional radars show showers and thunderstorms beginning to develop out ahead of an MCV located across central Alabama and Georgia. Although the radar is quiet locally, still expect isolated shower and thunderstorm development later this afternoon. && .NEAR TERM (THROUGH TONIGHT)... With favorable thermodynamics in place once again this afternoon, expect an isolated storm or two to form along the Florida panhandle and western Big Bend sea breeze fronts. Isolated thunderstorm can also be expected later this afternoon across SE Alabama and our extreme western Georgia counties as the upper-level disturbance slides in over the region. Later tonight, the focus will shift to the east where a stray storm or two could be possible along the intersection of the Florida east coast sea breeze and the Gulf coast sea breeze. Overall, coverage of storms is expected to be rather limited. Like the past couple of evenings, small hail is possible with stronger storms. Any storms that do develop will end a few hours after sunset and overnight lows will fall into the upper 50s region-wide. Areas of fog can be expected across the panhandle of Florida late tonight, through dawn. .SHORT TERM (SATURDAY THROUGH SUNDAY NIGHT)... As the west coast trough shifts inland across the Great Basin, downstream heights will rise across the eastern U.S. The axis of the current broad flat upper ridge will also ever so slowly edge eastward during this time. This should shift the track of any convectively induced vort centers east as well. Mid level temps are forecast to rise a couple of degrees by Saturday afternoon to about -14C, so lapse rates will not be quite as steep as recent days. This trend will continue into Sunday. We therefore do not anticipate substantial convective coverage. The most favored area will include our S. Central GA zones. Will go with a 30 PoP there on Saturday and lower it to 20 for Sunday. While thermodynamic profiles will trend toward lower instability, there will still be sufficient lapse rates to allow for some hail in the more robust updrafts in pulse type storms, particularly on Saturday. Also, the storms will be slow movers and locally heavy rain will be possible. Further west and south across our AL and FL zones, the weekend will be primarily dry and warm. Temps will remain well above normal and we continue to go a few degrees above the MOS for max temps, based on recent biases. This translates to mid to upper 80s for most inland locations and upper 70s to lower 80s near the coast. Should be a great beach weekend. .LONG TERM (MONDAY THROUGH NEXT FRIDAY)... At the onset of the extended forecast there is excellent model agreement on an amplified synoptic flow pattern with a deep western trough and downstream eastern ridge, with the ridge axis aligned roughly over our local forecast area. The global models have been fairly consistent over the past few days worth of runs showing a cutoff low developing on Tuesday-Wednesday somewhere near the Southern Plains or Ozark region. The main question is related to the timing, and how exactly that will eventually eject to more eastern longitudes. The 16.00z operational runs of the ECMWF and GFS kick the upper level low out fast enough to push a low-level cold front into our area by Thursday or Friday. Meanwhile, the ECMWF Ensemble and GFS Ensemble both show increasing height spreads in that time frame with differing solutions amongst the various perturbed runs. Therefore, there isn't a lot of confidence in a particular cold front timing (or if one will even reach our area at all). Still, with increasing southeast low-level flow in the latter half of the week and 0-1km mixing ratios forecast to increase from around 8 g/kg on Tuesday to 12 g/kg by Thursday, it seems like we may see increasing rain chances again regardless. PoPs were reintroduced starting on Wednesday mainly for scattered showers in the increasing WAA and moisture advection regime. Prior to the arrival of increased low cloud cover and moisture, we should see a continuation of the warm weather from the short term period (as discussed above). 500mb heights and 1000-500mb thickness will slowly be falling from Sunday through Tuesday, and therefore it doesn't seem likely that high temperatures will be quite as warm as what we are currently experiencing this week. A blend of ECMWF and GFS MOS numbers yields 83-85F on Monday and 82-83F on Tuesday. This is similar to the previous forecast and not much different than the gridded HPC guidance. && .MARINE (TONIGHT THROUGH WEDNESDAY)... High pressure will remain in place along the northern Gulf Coast into early next week keeping winds and seas low. Winds will be primarily out of the east or southeast with sea breezes veering the winds near the coast to more directly onshore each afternoon. No headlines are expected through the weekend. The gradient will begin to tighten up a bit by Monday when we will finally begin to see a slight increase in winds and seas. A cold front is expected to approach from the west on Wednesday. Periods of exercise caution conditions will be possible from Tuesday into Wednesday. && .AVIATION (THROUGH 18Z SATURDAY)... VFR conditions under partly cloudy skies and light winds will continue through the afternoon today. Isolated thunderstorms are possible across the local area, however impacts to any of our terminals appears low. Patchy fog is expected over the panhandle of Florida tonight, affecting KECP after 06z. VFR conditions are expected once again by mid-morning tomorrow. && .FIRE WEATHER... Although relative humidities will remain low region-wide for the next several days, RH values will remain above critical levels for Alabama and Georgia. In Florida, RH values will reach critical levels but other necessary criteria will fall short. Thus there are no fire weather concerns for the next couple of afternoons. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 59 87 57 86 55 / 20 10 0 10 0 Panama City 62 82 62 82 61 / 10 10 0 10 0 Dothan 59 88 59 88 60 / 20 10 0 10 10 Albany 59 88 60 87 58 / 20 20 10 20 10 Valdosta 60 88 59 87 57 / 20 20 20 20 10 Cross City 58 88 57 85 55 / 20 10 10 10 0 Apalachicola 62 79 61 78 60 / 10 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Short Term/Marine...Wool Long Term...Lamers Rest of Discussion...Harrigan
Hazardous weather outlook, Mar 16, 4:17 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 417 AM EDT FRI MAR 16 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-170900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 417 AM EDT FRI MAR 16 2012 /317 AM CDT FRI MAR 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MAINLY NORTH OF I-10. A FEW STORMS COULD BE STRONG WITH MARGINALLY SEVERE HAIL AND GUSTY WINDS BEING THE PRIMARY RISKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE THIS AFTERNOON IF CONDITIONS WARRANT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 16, 4:26 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EDT FRI MAR 16 2012
FLZ014-162100-
INLAND GULF FL-
326 PM CDT FRI MAR 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GULF COUNTY IN
THE PANHANDLE OF FLORIDA...
* UNTIL 400 PM CDT
AT 319 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF MEXICO BEACH...OR NEAR
HONEYVILLE...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3002 8533 3011 8524 3007 8514 3003 8513
3002 8511 3002 8510 3001 8510 3000 8506
2999 8503 2985 8516
TIME...MOT...LOC 2026Z 298DEG 7KT 3003 8523
38-GODSEYSpecial weather statement, Mar 16, 6:17 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
617 PM EDT FRI MAR 16 2012
GAZ161-162245-
LANIER GA-
617 PM EDT FRI MAR 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 645 PM EDT
AT 615 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES NORTH OF MAYDAY...OR NEAR STOCKTON...MOVING
SOUTHEAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3084 8302 3086 8303 3090 8302 3092 8303
3095 8305 3103 8299 3103 8296 3087 8297
TIME...MOT...LOC 2217Z 296DEG 6KT 3093 8299
38-GODSEYSpecial weather statement, Mar 16, 6:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 PM EDT FRI MAR 16 2012
FLZ017-026-027-162315-
LEON FL-INLAND WAKULLA FL-LIBERTY FL-
645 PM EDT FRI MAR 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
LEON...NORTHEASTERN LIBERTY AND NORTHWESTERN WAKULLA COUNTIES IN
NORTH FLORIDA...
* UNTIL 715 PM EDT
AT 643 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 19 MILES SOUTH OF QUINCY...OR NEAR BLOXHAM...MOVING
SOUTHEAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3030 8483 3044 8472 3042 8471 3041 8468
3039 8468 3040 8463 3032 8450 3019 8466
TIME...MOT...LOC 2245Z 306DEG 4KT 3032 8468
38-GODSEYSpecial weather statement, Mar 16, 7:11 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
711 PM EDT FRI MAR 16 2012
GAZ160-161-162345-
LOWNDES GA-LANIER GA-
711 PM EDT FRI MAR 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
LANIER AND NORTHEASTERN LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 745 PM EDT
AT 706 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR NAYLOR...MOVING SOUTHEAST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3086 8299 3084 8301 3084 8308 3080 8310
3083 8316 3100 8307 3096 8296 3087 8297
TIME...MOT...LOC 2311Z 295DEG 9KT 3088 8302
38-GODSEYSpecial weather statement, Mar 16, 7:18 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 PM EDT FRI MAR 16 2012
GAZ130-131-170015-
BEN HILL GA-IRWIN GA-
718 PM EDT FRI MAR 16 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BEN HILL
AND NORTHEASTERN IRWIN COUNTIES...
* UNTIL 815 PM EDT
AT 715 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES NORTH OF AMBROSE...OR NEAR OSIERFIELD. THIS
STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3166 8300 3164 8301 3160 8305 3158 8306
3165 8319 3181 8311 3178 8299
TIME...MOT...LOC 2318Z 334DEG 1KT 3170 8306
38-GODSEYLocal storm report, Mar 16, 7:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
724 PM EDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL NAYLOR 30.91N 83.08W
03/16/2012 E1.00 INCH LOWNDES GA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ALONG HWY 84.
&&
ELIZABETH.VICKERYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 6:17 PM EDT | Special Weather Statement | TAE | Lanier | 28 min |
| Mar 16, 7:11 PM EDT | Special Weather Statement | TAE | Lanier | 34 min |
| Mar 16, 7:18 PM EDT | Special Weather Statement | TAE | Ben Hill | 57 min |
| Mar 16, 7:22 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 23 min |
| Mar 16, 7:53 PM EDT | Special Weather Statement | TAE | Lowndes | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.